# SDR N6WA20130905001

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 13,542 hours, 8,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE. REMOVED AND REPLACED PX 101 IAW AMM 52-70-04, OP'S CHECKED GOOD IAW AMM 52-70-00
